Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 16, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 3, 2007, 4:24 AM MDT. It took effect at Nov 3, 2007, 6:00 PM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2007, 4:24 AM MDT (10:24 UTC)
- In effect from
- Nov 3, 2007, 6:00 PM MDT
- Expired
- Nov 4, 2007, 9:11 AM MST
- In force
- 16 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 031024 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 424 AM MDT SAT NOV 3 2007 .A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE REGION. MTZ012>014-044>046-049-050-031800- /O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ /O.NEW.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 424 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE BEGINNING TO DECREASE DURING THE AFTERNOON. TAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-031800- /O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ /O.EXB.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 424 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST SUNDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 70 MPH. THE STRONG WINDS SHOULD BEGIN TO DECREASE LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-031800- /O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/ /O.EXT.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 424 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MST SUNDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. OCCSASIONAL GUSTS IN EXCESS OF 80 MPH ARE ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
4 follow-up statements
000 WWUS75 KTFX 031754 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1154 AM MDT SAT NOV 3 2007 .A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE REGION. MTZ009-010-048-040400- /O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1154 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. OCCASIONAL GUSTS IN EXCESS OF 80 MPH ARE ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012>014-044>046-049-050-040400- /O.CON.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 1154 AM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY. WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE BEGINNING TO DECREASE DURING THE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 040318 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 918 PM MDT SAT NOV 3 2007 MTZ012>014-044>046-049-050-041130- /O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 918 PM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE POSSIBLE. THE STRONG WINDS WILL DECREASE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-041130- /O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 918 PM MDT SAT NOV 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT TIMES. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 041118 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 418 AM MST SUN NOV 4 2007 MTZ012>014-044>046-049-050-041800- /O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 418 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON FOR PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE POSSIBLE. THE STRONG WINDS WILL DECREASE THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-041800- /O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 418 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT TIMES. THE STRONG WINDS WILL DECREASE THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 041611 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 911 AM MST SUN NOV 4 2007 MTZ012>014-044>046-049-050-041715- /O.CAN.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 911 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED ACROSS NORTH CENTRAL MONTANA. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT THROUGH THE EARLY AFTERNOON HOURS. $$ MTZ009-010-048-041715- /O.CAN.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 911 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED THE ROCKY MOUNTAIN FRONT. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT DURING THE NEXT SEVERAL HOURS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 3, 3:48 AM MDT, 36 minutes earlier.
Area forecast discussion, Nov 3, 3:48 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 348 AM MDT SAT NOV 3 2007 .DISCUSSION... TODAY THROUGH MONDAY...DRY NORTHWEST FLOW ALOFT OVER THE AREA TODAY. GOOD MIXING TODAY SHOULD HELP ALLOW TEMPERATURES TO BE A FEW DEGREES WARMER THAN FRIDAY HIGHS. A TIGHT SURFACE GRADIENT CONTINUES TO CONTRIBUTE TO STRONG WINDS ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. WILL ALLOW THE HIGH WIND WARNING TO CONTINUE. THE SURFACE GRADIENT BECOMES EVEN TIGHTER TONIGHT AS A DEEP SURFACE LOW MOVES ACROSS SOUTHERN CANADA AND INTO NORTHEAST MONTANA. HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING TONIGHT FOR PORTIONS OF NORTH CENTRAL MONTANA. SHORTWAVE ENERGY DROPS OUT OF CANADA AND ACROSS THE AREA SUNDAY. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA BRINGING SCATTERED RAIN AND SNOW AND COOLER TEMPERATURES. BY MONDAY AN UPPER RIDGE BUILDS OVER THE WEST COAST WITH DRY NORTHWEST FLOW ALOFT OVER MONTANA. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES TODAY BEFORE FALLING TO NEAR OR SLIGHTLY BELOW SEASONAL AVERAGES SUNDAY AND MONDAY. EMANUEL MONDAY NIGHT THROUGH THURSDAY NIGHT...A RATHER WINDY PERIOD OF WEATHER EXPECTED DURING THIS TIME...ESPECIALLY OVER NORTH CENTRAL MONTANA. WITH A BRISK WEST TO NORTHWEST FLOW ALOFT RESIDING OVER THE REGION DURING THIS TIME...EXPECT WEAK UPPER LEVEL DISTURBANCES TO MOVE SOUTH OUT OF ALBERTA...AND THEN ACROSS CENTRAL/EASTERN MONTANA. AS A RESULT...AS THE DISTURBANCES MOVE THROUGH...EXPECT A SMALL CHANCE FOR SHOWERS OVER THE WESTERN MOUNTAINS...WITH MOSTLY DRY CONDITIONS OVER THE PLAINS AND MUCH OF SOUTHWEST MONTANA. IT WILL BE WINDY THOUGH...ESPECIALLY OVER THE FRONT RANGE OF THE ROCKIES AND THE ADJACENT PLAINS TUESDAY THROUGH WEDNESDAY. AFTERNOON TEMPERATURES WILL GENERALLY BE SLIGHTLY ABOVE NORMAL FOR THE MIDDLE PORTION OF NEXT WEEK. OVERNIGHT LOWS WILL GENERALLY BE NEAR NORMAL...EXCEPT NEAR THE FRONT RANGE OF THE ROCKIES...WHERE BREEZY CONDITIONS OVERNIGHT WILL ALLOW FOR SLIGHTLY ABOVE NORMAL TEMPERATURES. BRUSDA FRIDAY AND SATURDAY...MODELS IN BETTER AGREEMENT WITH A SERIES OF DISTURBANCE FLOWING THROUGH A WESTERLY FLOW ALOFT. INCREASED PRECIPITATION CHANCES CLOSER TO CLIMATOLOGY. TEMPERATURES ARE EXPECTED TO BE NEAR SEASONAL AVERAGES. SAUCIER && .AVIATION... UPDATED 0455Z. NORTHWESTERLY FLOW ALOFT WILL CONTINUE OVER NORTH CENTRAL AND SOUTHWEST MONTANA TONIGHT AND SATURDAY. SOUTHWEST TO WEST SURFACE WINDS WILL CONTINUE TO INCREASE AS A LOW PRESSURE TROUGH DEVELOPS EAST OF THE CONTINENTAL DIVIDE AND DOWNSLOPE PRESSURE GRADIENTS TIGHTEN. LOCALLY STRONG WIND GUSTS OF 40 TO 50 KNOTS ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT DURING THIS PERIOD. BROKEN MID TO HIGH LEVEL CLOUDS ARE EXPECTED ACROSS THE REGION WITH VFR CONDITIONS PREVAILING. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 60 42 50 22 / 0 0 20 30 CTB 54 38 45 20 / 0 0 20 20 HLN 58 37 50 25 / 0 10 30 30 BZN 60 26 54 25 / 0 0 10 30 WEY 44 24 42 21 / 0 0 10 10 DLN 55 32 53 27 / 0 0 10 10 HVR 61 39 45 22 / 0 0 20 10 LWT 57 37 47 24 / 0 0 20 30 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 6 PM MDT THIS EVENING TO 3 PM MST SUNDAY FOR MTZ012>014-044>046-049-050. HIGH WIND WARNING UNTIL 3 PM MST SUNDAY FOR MTZ009-010-048. && SHORT TERM...EMANUEL LONG TERM...BRUSDA/SAUCIER AVIATION...MPJ WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 2, 11:19 PM MDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1119 PM MDT FRI NOV 2 2007 MTZ009-048-031200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 1119 PM MDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT UNTIL 6 AM MDT SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER WEATHER DISTURBANCE WILL APPROACH MONTANA SATURDAY AFTERNOON...BRINGING VERY WINDY CONDITIONS TO THE REGION. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE AREA FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS OVER 85 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010-012>014-044>046-049-050-031200- EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- 1119 PM MDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEATHER DISTURBANCE WILL APPROACH MONTANA SATURDAY AFTERNOON...BRINGING VERY WINDY CONDITIONS TO THE REGION. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE AREA FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS OVER 60 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-015-047-051>055-031200- BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 1119 PM MDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Nov 3, 2:33 AM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
233 AM MDT SAT NOV 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM NON-TSTM WND GST 3 SW CUT BANK 48.60N 112.38W
11/02/2007 M58 MPH GLACIER MT OFFICIAL NWS OBS
58 MPH PEAK WIND GUST AT THE CUT BANK AIRPORT.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 9:44 PM MDT | High Wind Warning | TFX | 36 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.